# SDR CALA2013120593475

- Difficulty date: December 4, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 91,952 hours, 14,626 cycles
- Engine: Pwa PW4060
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26124121A
- Condition: Faulty
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 FWD BRAKE PIN IS 1-16".  CURRENT PTC IS 14625 MUST BE REPLACED ON OR BEFORE PTC 14627. BRAKE PCN 160-9740.  R & R NR 1 MLG BRAKE ASSEMBLY.
